Quaker Parrot and baby aspirin

when my Quaker parrot was born she was under a sibling who had died. When the bird was removed from the nest her feet were black, possibly gagarene and toes were lost. Her feet are deformed, one is even clubbed.

She is able to do anything another bird can do. Lately thought (she is almost 16) she has had her head down at her feet constantly and she plucks feather from her right side breast and leg. Could this be something like arthritis? And can she be given an extremely tiny part of a baby aspirin?
Thank you,

Comments for Quaker Parrot and baby aspirin

Click here to add your own comments

Feb 06, 2014
Parrots should NOT take aspirin
by: The Avian Vet

Dr B answered this for someone else that had an Amazon parrot. His answer is below.

"No you should not give over the counter medications to your bird without consulting you avian veterinarian. Aspirin is not safe for use in your Amazon.

Why do you think he needs aspirin? Has he been examined by an avian veterinarian?

Dr B"

Click here to add your own comments